# SDR FDEA201604201305

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Strap
- Part number: ARB293314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER SKIN SUPPORT STRAP FOUND CRACK AT STATION XOS 993.  CARRIED OUT REPAIR IAW SRM 57-40-01-2R FIG 201 REPAIR 9.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. REFER TO SNRM N00824 FOR WORK DETAILS.
